# SDR DALA2016111208740

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 39,857 hours, 27,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 764
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD CHANNEL OF THE LT MLG DOOR CUTOUT BS 764 AT LT WW AREA.   THE CHANNEL WAS REMOVED PER B-717 SRM 51-41-02.  A NEW CHANNEL WAS DRILLING IAW SRM 51-40-08.  THE CHANNEL WAS TREATED AND PAINTED IAW SRM B717 51-10-04 PART 15 & 21. THE CHANNEL WAS INSTALLED IAW SRM 51-41-02 AN 51-41-05.
